# SDR SWIA200211008

- Difficulty date: July 1, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 17,670 hours, 24,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON ROW 9 OVERHEAD BIN INOP.  REPAIRED BROKEN WIRE FOR EMERGENCY EXIT SIGN AT ROW 9 OVERHEAD.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.
